# SDR TWAA0105802

- Difficulty date: March 31, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 13,054 hours, 4,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT ROW 1.  REPLACED THE FLEX LAMP.  CHECK-C 10-14-2000 LAX.
